Korbicz, Józef - red. ; Uciński, Dariusz - red.
New stability conditions for positive continuous-discrete 2D linear systems
Group publication title:
Subject and Keywords:
positive systems ; 2D linear systems ; continuous-discrete systems
New necessary and sufficient conditions for asymptotic stability of positive continuous-discrete 2D linear systems are established. Necessary conditions for the stability are also given. The stability tests are demonstrated on numerical examples.
Zielona Góra: Uniwersytet Zielonogórski
AMCS, Volume 21, Number 3 (2011) ; click here to follow the link